# SDR CKSA98753

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED AT ZONE 250 MID CABIN, BS 2240, FLOORBEAM HAS AREA OF CORROSION FROM LBL62 TO LBL 82.  REMOVED CORROSION IAW SRM 51-10-01, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-01.  REPAIRED FLOORBEAM IAW SRM 51-40-04 FIG 1, TREATED IAW SRM 53-10-02.  FOUND DURING SCHEDULED C-CHECK AND CPCP TASK CARD ACCOMPLISHMENT AT HAECO MAINTENANCE/REPAIR FACILITY, IN HONG KONG (VHKG). C-CHECK WORK CARD NR 7CI2018, NON ROUTINE TASK CARD NR JF55230.
